# SDR UIEA2017112802329

- Difficulty date: November 27, 2017
- Submitted: November 29, 2017
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 85,423 hours, 22,161 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT, THE LEFT PACK TEMP EICAS MESSAGE ILLUMINATED.  PERFORMED A LT PACK BITE IAW FIM 21-51 FT 803,  NO FAULT NOTED.
